# SDR FDEA201309082163

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: A57260202207
- Condition: Gouged
- Location: Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO RT WING TIP FWD OF WINGLET.  REPAIR CARRIED OUT IAW EA 6-5700-T0207148.
